MAUDE Adverse Event Report: DePuy France SAS - 3003895575 CORAIL; Corail KAR Revision Implant : Hip Femoral Stem

DePuy France SAS - 3003895575 CORAIL; Corail KAR Revision Implant : Hip Femoral Stem
Catalog Number L98012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, the patient underwent revision surgery with the product in question.A patient who had previously underwent implantation of a corail revision stem following tfna removal presented with a distal femoral fracture.As there was also some degree of dislocation, stem replacement was considered.Consequently, revision surgery was performed on the same day and the corail revision stem was removed, and the longest arcos stem and neck component were implanted.The surgery was completed successfully without any delay.No further information is available.This report is related to complaint (b)(4)which captures the revision surgery of the tfna.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL
Common Device Name
Corail KAR Revision Implant : Hip Femoral Stem
Manufacturer (Section D)
DePuy France SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DePuy France SAS 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR   69801
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50871421
Report Number1818910-2026-16435
Device Sequence Number9426017
Product Code LZO
UDI-Device Identifier10603295262312
UDI-Public(01)10603295262312(17)290131(10)5667400
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213839
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL98012
Device Lot Number5667400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown